# SDR UF6A951008

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 9EN4D83DB1BS
- Condition: Dirty
- Location: Cabin Door
- Part time: 7,531 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 5064 - REAR CABIN DOOR EXIT WARNING ILLUMINATED ON LANDING.  MAINTENANCE CLEANED ROLLERS ON THE DOOR SWITCHES.  (M)
